# SDR ASAA0480049

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3830 · Waste Disposal System
- Part: Flange
- Part number: MD08050711
- Condition: Cracked
- Location: Waste Chute
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LEFT AFT LAVATORY WASTE CHUTE MOUNTING FLANGE CRACKED.  STOP-DRILLED CRACKS AND INSTALLED DOUBLER PER EA 2540-01116.  (M)
